# SDR USAA2015030900007

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 15,709 hours, 13,185 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Module
- Part number: 142091142
- Part serial: 380
- Condition: Faulty
- Location: Brake System
- Part time: 3,330 hours, 2,708 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH LT & RT BRK FAULT MSGS IN FLIGHT.  THE FLIGHT DECLARED AN EMER & LANDED.  THE ACFT WAS THEN TOWED TO THE GATE AS A PRECAUTION.  R & R MAU 2 MAIN BRAKE CONTROL MODULE.
